# SDR DALA13009403263

- Difficulty date: February 26, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 43,974 hours, 19,709 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND SEAT 23C EMERGENCY PATH LIGHT INOPERATIVE. MX RECONNECTED PULLED OUT CONNECTOR TO LIGHT ASSY AND FUNCTIONAL CHECK WAS NORMAL.
